# SDR AU991087

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 9547
- Condition: Damaged
- Location: Turbine
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE SECOND STAGE LP TURBINE BLADES CONTAIN IMPACT MARKS ON THE TRAILING EDGES.  FINE SLIVERS OF METAL IN THE TAILPIPE.  THE ENGINE WAS ALSO USING EXCESSIVE OIL.
